# SDR V0XD20201001003

- Difficulty date: October 1, 2020
- Submitted: October 2, 2020
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N921FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 10153
- Aircraft time: 38,172 hours, 30,929 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 280-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24R HAS SIGNS OF CORROSION BETWEEN FRAME 280 AND FRAME 310 AND BETWEEN FRAME 333 AND FRAME 349.  CORRECTIVE ACTION TO BE ACCOMPLISHED ON AVMAX W/O: 89889 W/C: 1179.
